# SDR SWAA2022040178427

- Difficulty date: February 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FLAP DEFLECTION RIB PLATE CRACKED (MARKED) / [01] REMOVED DAMAGED DEFLECTION RIB TAB PER SRM 57-51-02-2R-3 REPAIR 3;[02] ACCOMPLISHED NDT ON DAMAGE REMOVAL. NO DEFECTS NOTED PER NDT MANUAL PART 6 CH51-00-00 PROCEDURE 23.;[03] TOOL UPDATE.;[04] ROTO PEENED PER SOPM 20-10-03 FIG 2-2;[05] INSPECTED AREA FOR ROTO PEEN;[06] LOCATED AND DRILLED UP REPAIR TEE AND RADIUS FILLER PER SRM 57-51-02-2R-3. PARTS OK TO INSTALL.;[07] VERIFIED LOCATION AND DRILLED PART IS C/W;[08] INSTALLED REPAIR TEE AND RADIUS FILLER PER SRM 57-51-02-2R-3.;[09] VERIFIED RADIUS FILLER AND TEE INSTALLED PER 57-51-02-2R-3.;[10] PARTS UPDATE ONLY;[11] PARTS UPDATE ONLY;[12] REPAIRED RT WING FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB (PLATE) IAW SRM 57-51-02-2R-3;[13] RII-INSPECTED WORK ACCOMPLISHED IN CORRECTIVE ACTION #12. JAMES KNOTTS (TECHNICIAN); 25-MAR-2022 00:50 UTC REPAIRED RT WING FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB (PLATE) IAW SRM 57-51-02-2R-3;[14] CLEARANCE CHECK GOOD. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[15] C/W INSPECTION. SEE INDIVIDUAL STEPS FOR WORK ACCOMPLISHED
